Here, we prove an isoperimetric inequality for the harmonic mean of the first N - 1 non-trivial Neumann eigenvalues of the Laplace-Beltrami operator for domains contained in a hemisphere of N.

Benguria R.D., Brandolini B., & Chiacchio F. (2020). A sharp estimate for Neumann eigenvalues of the Laplace-Beltrami operator for domains in a hemisphere. COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 22(3), 1-9 [10.1142/S0219199719500184].

A sharp estimate for Neumann eigenvalues of the Laplace-Beltrami operator for domains in a hemisphere

Brandolini B.;
2020

Abstract

Here, we prove an isoperimetric inequality for the harmonic mean of the first N - 1 non-trivial Neumann eigenvalues of the Laplace-Beltrami operator for domains contained in a hemisphere of N.
Settore MAT/05 - Analisi Matematica
Benguria R.D., Brandolini B., & Chiacchio F. (2020). A sharp estimate for Neumann eigenvalues of the Laplace-Beltrami operator for domains in a hemisphere. COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 22(3), 1-9 [10.1142/S0219199719500184].
File in questo prodotto:
File Dimensione Formato  
CCM(2020).pdf

accesso aperto

Tipologia: Versione Editoriale
Dimensione 307.61 kB
Formato Adobe PDF
307.61 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/493987
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 0
social impact